Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What do red spots on arms indicate?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 1489 Questions
Question
is it possible for the medicine i am taking to cause my arms to have red spots that look like blisters i am on prednisone
Posted Tue, 5 Aug 2014 in General Health
 
 
Answered by Dr. Hardik Pitroda 41 minutes later
Brief Answer:
?pictures? History

Detailed Answer:
Hello,
Thank you for posting on HCM.
From your history and description, its seems you might have got acnieform eruptions or folliculitis.
Either of the both condition can be due to prednisolone which is a steroid.
But for better diagnosis and management I would insist you to post good clinical pictures. You can mail pictures on YYYY@YYYY with the subject titled 'ATTN Dr Hardik Pitroda'
Also mention some points in history like:
1. Condition for which you are taking prednisolone and its duration and dosage
2. Associated complaints with lesions like itching, pain, burning etc.
3. Any medical conditions like diabetes etc.
4. Any other relevant point you can think of.
Thank you
Dr Hardik Pitroda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor